# SDR SWAA2025031494560

- Difficulty date: February 9, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR27L AT AFT CARGO COMPARTMENT 2025-113049 <[01].  REPLACED ANGLE-SUPPORT LOCATED BS 867 AT LEVEL STRINGER 27L AT AFT CARGO COMPARTMENT; IAW BOEING 737-700 SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV-.  CRACK LENGTH L:1.031 INCHES; TOOL USED DIGITAL CALIPER P/N: 2340A11 S/N:B17119057 DUE DATE 17-OCT-25.; [02] REPLACED ANGLE-SUPPORT LOCATED BS 867 AT LEVEL STRINGER 27L AT AFT CARGO COMPARTMENT; IAW BOEING 737-700 SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV-.  CRACK LENGTH L:1.031 INCHES; TOOL USED DIGITAL CALIPER P/N: 2340A11 S/N:B17119057 DUE DATE 17-OCT-25.
